Evaluation of HAART Induced Adverse Drug Reactions in a Tertiary care Teaching Hospital

Haritha, N and Thiyagu, R and Uday Venkat, M and Rajesh, V and Vasudeva, G and Vidyasagar, Sudha and Varma, Muralidhar and Bairy, KL and Rao, Padma GM (2011) Evaluation of HAART Induced Adverse Drug Reactions in a Tertiary care Teaching Hospital. In: IPA convention, 12/14/2011, Chennai. (Submitted)

[img] PDF
130-IPA_Abstracts2.pdf - Submitted Version
Restricted to Registered users only

Download (25kB) | Request a copy
Item Type: Conference or Workshop Item (Poster)
Subjects: Departments at MU > Statistics
Medicine > KMC Manipal > Medicine
Pharmacy > MCOPS Manipal > Pharmacy Practice
Medicine > KMC Manipal > Pharmacology
Depositing User: KMC Manipal
Date Deposited: 12 Aug 2011 10:15
Last Modified: 22 Oct 2013 11:09
URI: http://eprints.manipal.edu/id/eprint/1012

Actions (login required)

View Item View Item